# SDR MASA2010040800323

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 15,074 hours, 11,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY OVERHEAD FLOOD LIGHT INOP.  RELAMPED NR 2 OVERHEAD EMERGENCY FLOOD LIGHT, OPS CHECK GOOD.
